# SDR CA970915006

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A188B
- Engine: Cont IO550D
- Propeller: Hartzl HCC3YF1
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 162100917
- Condition: Cracked
- Location: Ws 20
- Part time: 1,638 hours
- Component: 162100917
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING A 100 HR INSPECTION, THE AME FOUND A CRACK AT THE WING RIB AT STATION 20.62. THE CRACK IS APPROXIMATELY .75 INCH  LONG STARTING FROM THE LIGHTENING HOLE WHICH IS LOCATED 11 INCHES FORWARD OF THE REAR WING ATTACHMENT.
